# SDR HALA2011113000512

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,433 hours, 18,558 cycles
- Engine: Pwa PW4062
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LEFT ENGINE HESITATED AT 50 PERCENT N2 DURING ENGINE START AFTER START VALVE CLOSED AND STARTER CUTOUT WITH SELECTOR BACK IN AUTO.  OTHER PARAMETERS NORMAL.  GROUND RAN LT ENGINE, FOUND WITHIN LIMITS OF AMM 71-00-00. OK FOR SERVICE.
